American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(47A15) AND publication=(proc)
Sort order: Date
Format: Standard display

  
Results: 61 to 90 of 165 found      Go to page: 1 2 3 4 5 6

[61] Ali A. Jafarian, Leiba Rodman and Peter Semrl. Linear maps preserving the isomorphism class of lattices of invariant subspaces. Proc. Amer. Math. Soc. 126 (1998) 3607-3617. MR 1610913.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[62] Zhidong Pan. Triangular extension spectrum of weighted shifts. Proc. Amer. Math. Soc. 126 (1998) 3293-3298. MR 1476383.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[63] Angela Spalsbury. Vectors of minimal norm. Proc. Amer. Math. Soc. 126 (1998) 2737-2745. MR 1476393.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[64] Guoxing Ji, Tomoyoshi Ohwada and Kichi-Suke Saito. Certain invariant subspace structure of $L^2(\mathbb T^2)$. Proc. Amer. Math. Soc. 126 (1998) 2361-2368. MR 1451811.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[65] Vasile Lauric. On the class of norm limits of nilpotents. Proc. Amer. Math. Soc. 125 (1997) 3371-3379. MR 1415349.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[66] Mohammed Taghi Jahandideh. On the ideal-triangularizability of positive operators on Banach lattices. Proc. Amer. Math. Soc. 125 (1997) 2661-2670. MR 1396983.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[67] Vasile Lauric. Operators $\alpha$-commuting with a compact operator. Proc. Amer. Math. Soc. 125 (1997) 2379-2384. MR 1402869.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[68] Roman Drnovsek. On reducibility of semigroups of compact quasinilpotent operators. Proc. Amer. Math. Soc. 125 (1997) 2391-2394. MR 1422865.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[69] Bebe Prunaru. Invariant subspaces for polynomially hyponormal operators. Proc. Amer. Math. Soc. 125 (1997) 1689-1691. MR 1402884.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[70] Roman Drnovsek. On quasispectral maximal subspaces of a class of Volterra-type operators. Proc. Amer. Math. Soc. 125 (1997) 1081-1087. MR 1363455.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[71] Adrian Ionescu. Expanding the joint spectrum of pairs of commuting contractions. Proc. Amer. Math. Soc. 124 (1996) 3711-3719. MR 1340390.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[72] Keith J. Coates. Elementary operators and invariant subalgebras. Proc. Amer. Math. Soc. 124 (1996) 3437-3441. MR 1343685.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[73] Paul S. Bourdon. The second iterate of a map with dense orbit. Proc. Amer. Math. Soc. 124 (1996) 1577-1581. MR 1363443.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[74] Don Hadwin. An operator still not satisfying Lomonosov's hypothesis . Proc. Amer. Math. Soc. 123 (1995) 3039-3041. MR 1264812.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[75] Y. A. Abramovich, C. D. Aliprantis and O. Burkinshaw. Invariant subspaces for positive operators acting on a Banach space with basis . Proc. Amer. Math. Soc. 123 (1995) 1773-1777. MR 1242069.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[76] Wing Suet Li and Elizabeth Strouse. Reflexivity of tensor products of linear transformations . Proc. Amer. Math. Soc. 123 (1995) 2021-2029. MR 1215202.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[77] Marek Kosiek, Alfredo Octavio and Marek Ptak. On the reflexivity of pairs of contractions . Proc. Amer. Math. Soc. 123 (1995) 1229-1236. MR 1231037.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[78] Don Hadwin. Closures of direct sums of classes of operators . Proc. Amer. Math. Soc. 121 (1994) 697-701. MR 1209423.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[79] Lyle Noakes and Kin Yan Chung. Invariant subspaces: continuous stability implies smooth stability . Proc. Amer. Math. Soc. 120 (1994) 119-126. MR 1203990.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[80] A. Atzmon and H. Manos. The integration operator in two variables . Proc. Amer. Math. Soc. 119 (1993) 513-523. MR 1169020.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[81] Vladimir V. Peller. Invariant subspaces of Toeplitz operators with piecewise continuous symbols . Proc. Amer. Math. Soc. 119 (1993) 171-178. MR 1145425.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[82] Manos Papadakis. On isomorphisms between certain non-CSL algebras . Proc. Amer. Math. Soc. 119 (1993) 1157-1164. MR 1235101.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[83] Cheng Zu Zou. The unicellularity of contractions of class $C\sb 0$ . Proc. Amer. Math. Soc. 119 (1993) 775-782. MR 1163329.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[84] Valentin Matache. On the minimal invariant subspaces of the hyperbolic composition operator . Proc. Amer. Math. Soc. 119 (1993) 837-841. MR 1152988.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[85] Jörg Eschmeier. Representations of ${\rm Alg}\,{\rm Lat}(T)$ . Proc. Amer. Math. Soc. 117 (1993) 1013-1021. MR 1152979.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[86] K. Seddighi and B. Yousefi. On the reflexivity of operators on function spaces . Proc. Amer. Math. Soc. 116 (1992) 45-52. MR 1104402.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[87] Domingo A. Herrero and Carol Kitai. On invertible hypercyclic operators . Proc. Amer. Math. Soc. 116 (1992) 873-875. MR 1123653.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[88] Victor I. Lomonosov. On real invariant subspaces of bounded operators with compact imaginary part . Proc. Amer. Math. Soc. 115 (1992) 775-777. MR 1086334.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[89] Richard Haydon. Reflexivity of commutative subspace lattices . Proc. Amer. Math. Soc. 115 (1992) 1057-1060. MR 1087464.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[90] Lyle Noakes. Invariant subspaces and perturbations . Proc. Amer. Math. Soc. 114 (1992) 365-370. MR 1087467.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 61 to 90 of 165 found      Go to page: 1 2 3 4 5 6